# SDR CALA2024050701343

- Difficulty date: May 2, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller Track
- Part number: 451T1005378
- Condition: Cracked
- Location: Bs 1197
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NON ROUTINE 168798-0100-0281. GENERATING ITEM:63-0600-1 -2509. B767-06-3-7071  ALC  STA 1197+14 ROLLER RAIL CRACKED ABOVE STR 39R TAG# 91058 TRPAIRED ROLLER TRAY IN ALC AT STA 1197+14 S-39R IAW AMES DOC 47 609REA08 AND UNITED EC/RA 2553-01291
